# SDR 2001UALA01202

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 29,016 hours, 21,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING BODY FRAME INNER CHORD LEFTSIDE, CRACKED AT BOTTOM FASTENER, AT BS 616.  REMOVED DAMAGE.  INSTALLED FILLER AND ANGLE REPAIR.  MAJOR REPAIR ACCOMPLISHED.
